Alert archive / Florida / Heat Advisories in 2012

Heat Advisory 3, NWS Mobile, AL

July 30, 2012

NWS Mobile, AL issued this heat advisory at Jul 30, 2012, 11:28 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2012, 11:28 AM EDT (15:28 UTC)
Expired
Jul 30, 2012, 4:40 PM EDT
In force
5 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WWUS74 KMOB 301528
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1028 AM CDT MON JUL 30 2012

...DANGEROUS HEAT INDEX VALUES ACROSS THE COAST TODAY...

.HOT TEMPERATURES COMBINED WITH HIGH HUMIDITY ALONG THE COAST WILL
RESULT IN HEAT INDICES REACHING 106 TO 110 DEGREES THIS AFTERNOON. 

ALZ063-064-FLZ002-004-006-302300-
/O.NEW.KMOB.HT.Y.0003.120730T1528Z-120730T2300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...
MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB
1028 AM CDT MON JUL 30 2012

...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* HEAT INDEX VALUES: 106 TO 110 DEGREES THROUGH THIS AFTERNOON.

* IMPACTS: PROLONGED EXPOSURE TO THE HEAT CAN BE DANGEROUS IF 
  THE PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME
OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING
CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$
1 follow-up statement
062 
WWUS74 KMOB 302040
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CDT MON JUL 30 2012

...HEAT ADVISORY HAS BEEN CANCELLED...

.THUNDERSTORM COVERAGES ALONG THE COASTAL COUNTIES HAVE LOWERED TEMPERATURES.

ALZ063-064-FLZ002-004-006-302145-
/O.CAN.KMOB.HT.Y.0003.000000T0000Z-120730T2300Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT...
WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE...
MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB
340 PM CDT MON JUL 30 2012

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HEAT
ADVISORY. 

THUNDERSTORM COVERAGES ALONG THE COASTAL COUNTIES HAVE LOWERED THE
TEMPERATURES TO BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Jul 30, 4:33 AM EDT, 6 hours 55 minutes earlier.

Area forecast discussion, Jul 30, 4:33 AM EDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
333 AM CDT MON JUL 30 2012

.SHORT TERM (TODAY AND TONIGHT)...MAIN CONCERN FOR THE NEXT 24 HOURS
WILL BE WARMER THAN NORMAL TEMPS ACROSS MUCH OF THE DEEP SOUTH
RESULTING IN HEAT INDICES RANGING FROM 103 TO 107 ACROSS MUCH OF THE
CWFA TODAY...DUE TO INCREASED SUBSIDENCE FROM DEEP RIDGE SETTING UP
THE WEST...FOLLOWED BY AN ACTIVE NORTHERLY FLOW IN THE MID TO UPPER
LEVELS OVERNIGHT...POSSIBLY LEADING TO A FEW STRONG THUNDERSTORMS IN
THE FORM OF A MCS MOVING SOUTHWARD ACROSS NORTHERN AND EASTERN
SECTIONS OF THE CWFA OVERNIGHT. THE GFS...ECMWF AND NAM ALL SHOW
THIS PATTERN OVERNIGHT WITH THE GFS ALSO HAVING CONVECTIVE FEEDBACK
ISSUES WELL TO THE NORTH AS THIS MID LEVEL ENERGY SURGES SOUTHWARD
ACROSS THE CENTRAL PART OF THE STATE. AT THE SURFACE A BROAD AREA OF
LOW PRESSURE DEVELOPS ON THE WESTERN SIDE OF THE UPPER RIDGE WHICH
IS LIKELY A REFLECTION OF THE STRONG IMPULSE/MCS PUSHING DOWN FROM
NORTH. TO THE SOUTH A WEAK FRONTAL BOUNDARY IS NOTED ACROSS THE
NORTHERN PART OF THE CWFA REMAINING QUASI-STATIONARY THROUGH TONIGHT
WITH A SOMEWHAT ACTIVE SEABREEZE CIRCULATION SETTING UP FURTHER
SOUTH RESULTING IN SCATTERED THUNDERSTORMS FORMING ALONG THE
SEABREEZE FRONT...DEVELOPING MOSTLY ACROSS INLAND AREAS NEAR THE
COAST BY MIDDAY SHIFTING INLAND THROUGH LATE THIS AFTERNOON. LATEST
MODEL SOUNDINGS DEPICT A IMPRESSIVE MOISTURE COLUMN SETTING UP LATER
TODAY AND OVERNIGHT WITH PWATS STARTING OUT AROUND 1.4 INCHES AT 12Z
TODAY CLIMBING TO 2.10 BY 12Z TUE MOSTLY OVER NORTHERN AND EASTERN
SECTIONS OF THE CWFA. WITH THIS WILL MAKE A FEW ADJUSTMENT TO THE
CURRENT FORECAST GENERALLY SHOWING SCATTERED COVERAGE OF SHOWERS AND
THUNDERSTORMS OVER COASTAL AND LOWER SECTIONS OF THE CWFA EARLY THIS
AFTERNOON FOLLOWED BY MORE COVERAGE OVERNIGHT...MOVING IN FROM THE
NORTH. FOR NOW WILL MENTION A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE WITH THE NORTHERLY FLOW OVERNIGHT WITH A MORE GENERAL
THUNDERSTORM FORECAST EARLIER IN THE DAY CLOSER TO THE COAST. LATEST
THINKING FROM SPC PLACES MUCH OF THE CWFA UNDER A SLIGHT RISK WITH
THE CONVECTION MOVING SOUTHWARD OVERNIGHT. FOR TEMPS WILL LEAN
TOWARDS THE WARMER MAV GUIDANCE THROUGH TONIGHT DUE TO THE INCREASED
SUBSIDENCE FROM THE WEST. 32/EE

THE WET MICROBURST RISK FOR TODAY IS MODERATE.

FOR TUESDAY THROUGH WEDNESDAY NIGHT...THE AXIS OF A MID/UPPER TROF
REMAINS OVER THE EASTERNMOST STATES WITH MID/UPPER RIDGING OVER THE
SOUTHERN PLAINS EXTENDING EASTWARD INTO THE REGION.  ABUNDANT DEEP
LAYER MOISTURE WILL BE IN PLACE WITH PRECIPITABLE WATER VALUES NEAR
2.2 INCHES...ABOUT 135 PERCENT OF NORMAL...THROUGH WEDNESDAY NIGHT.
A SURFACE RIDGE CONTINUES OVER THE NORTHERN GULF PROMOTING A
SOUTWESTERLY LOW LEVEL FLOW WITH AFTERNOON SEA BREEZE DEVELOPMENT
EACH DAY.  A CONCERN IS THAT MODEL GUIDANCE HAS BEEN HINTING AT MCS
DEVELOPMENT IN THE PERSISTENT DEEP LAYER NORTHWESTERLY FLOW WHICH
COULD BRING AFTERNOON TO NOCTURNAL CONVECTION INTO THE FORECAST AREA
BUT DIFFICULT AT THIS POINT TO DETERMINE TIMING AND PLACEMENT.  FOR
NOW WILL HAVE LOW END CHANCE POPS OVER THE WESTERNMOST PORTION OF
THE AREA ON TUESDAY...WITH COVERAGE LIMITED BY THE LESS FAVORABLE
CONVECTIVE ENVIRONMENT FROM THE RIDGING ALOFT...INCREASING TO GOOD
CHANCE POPS OVER THE EASTERN PORTION WHERE COVERAGE WILL BE ENHANCED
BY A SHORTWAVE SYSTEM MOVING ACROSS THE SOUTHEAST STATES...AND MAY
ALSO SEE CONVECTION LEFT OVER FROM MCS MENTIONED FOR MONDAY NIGHT.
0-1 KM MLCAPES WILL REACH AROUND 2500 J/KG AND SPC HAS PLACED MUCH
OF THE FORECAST AREA IN A SLIGHT RISK EXCEPT FOR THE WESTERN THIRD
OF THE AREA...WHERE EFFECTS OF RIDGING IS EXPECTED TO LIMIT
CONVECTIVE DEVELOPMENT.  ANY SEVERE STORMS THAT DEVELOP WILL BE OF
THE PULSE VARIETY WITH WIND GUSTS IN EXCESS OF 60 MPH.  SIMILAR
CONDITIONS ARE PRESENT FOR WEDNESDAY EXCEPT THAT WHILE ANOTHER
SHORTWAVE IS EXPECTED TO MOVE ACROSS THE AREA...THIS IS A WEAKER
FEATURE THAN THE ONE MOVING ACROSS THE REGION ON TUESDAY.  THE
EASTERN STATES TROF STRENGTHENS SLIGHTLY ON WEDNESDAY WHICH REDUCES
THE EFFECTS OF THE UPPER RIDGING ON THE AREA AND 0-1 KM MLCAPES ARE
EXPECTED TO REACH 2500-3000 J/KG.  WILL CONTINUE WITH CHANCE POPS
FOR THE AREA FOR WEDNESDAY AND LIKE TUESDAY THERE WILL BE THE
POTENTIAL FOR STRONG TO POSSIBLY SEVERE STORM DEVELOPMENT.  THE
STRONGER STORMS THROUGH THE PERIOD WILL BE CAPABLE OF PROLIFIC
LIGHTNING AND HEAVY DOWNPOURS AS WELL.  AFTERNOON HEAT INDICES WILL
BE 102-107 BOTH DAYS THOUGH A FEW SPOTS MAY HIT AROUND 108 BUT NOT
SUFFICIENT COVERAGE FOR A HEAT ADVISORY...AT LEAST AT THIS TIME. /29

.LONG TERM (THURSDAY THROUGH SUNDAY)...THE LONGWAVE TROF WEAKENS
THROUGH THURSDAY NIGHT LEAVING THE FORECAST AREA MAINLY UNDER THE
INFLUENCE OF THE EASTERN EXTENSION OF THE SOUTHERN PLAINS UPPER
RIDGE.  A SURFACE RIDGE PERSISTS OVER THE NORTHERN GULF AND
MAINTAINS A SOUTHERLY FLOW WITH SCATTERED CONVECTION EXPECTED WITH
THE SEA BREEZE DEVELOPMENT EACH DAY.  DEEP LAYER MOISTURE REMAINS
ELEVATED EARLY ON IN THE PERIOD...WITH PRECIPITABLE WATER VALUES
NEAR 2.2 INCHES THOUGH DECREASES SOMEWHAT TO AROUND 2 INCHES INTO
THE WEEKEND DUE TO INCREASING SUBSIDENCE EFFECTS.  AFTERNOON HEAT
INDICES WILL BE GENERALLY 100-106 EACH DAY. /29

&&

.MARINE...SFC RIDGE MAINTAINS OVER MUCH OF THE NORTHERN GULF THROUGH
THE FORECAST PD. WEAK FRONTAL BOUNDARY STALLED OVER INTERIOR
SECTIONS OF AL AND MS COMBINED WITH STRONG SFC RIDGE OVER THE
NORTHERN GULF...ALONG WITH GOOD AFTERNOON HEATING INLAND...RESULTS
IN A MODERATE SW FLOW OVER THE MARINE AREA THIS AFTERNOON AND EARLY
TONIGHT. GENERALLY A WEST TO SOUTHWEST FLOW CONTINUES THROUGH THE
WEEK WITH HIGHER WINDS AND SEAS MOSTLY FROM THE SW DURING THE
AFTERNOON AND EARLY EVENING HOURS. SEAS MOSTLY AROUND 2 FEET THROUGH
FORECAST PD BUILDING TO 3 FEET AT TIMES EACH AFTERNOON MOSTLY OVER
THE NORTHERN HALF OF THE MARINE AREA DUE TO DAYTIME HEATING AND
BETTER SEABREEZE CIRCULATIONS. BAYS AND INLAND WATERWAYS WILL BE
MOSTLY A LIGHT TO MODERATE CHOP THROUGH THE FORECAST PD. IF STRONG
IMPULSE/MCS HOLDS TOGETHER OVERNIGHT THERE COULD BE A FEW STRONG
THUNDERSTORMS MOVING SOUTHWARD TOWARDS THE COAST AND OFFSHORE
OVERNIGHT TONIGHT. 32/EE

&&

.AVIATION...[12Z ISSUANCE]...VFR TO MVFR CONDITIONS THROUGH 12Z TUE.
LOWER CEILINGS WILL BE MAINLY IN AND AROUND SCATTERED SHOWERS AND
THUNDERSTORMS OCCURRING MOSTLY DURING THE AFTERNOON AND EARLY
EVENING HOURS NEAR THE COAST FOLLOWED BY MORE CONVECTION MOVING DOWN
FROM THE NORTH OVERNIGHT. MOSTLY A WEST TO SOUTHWEST WIND FLOW AT 5
TO 10 KNOTS EARLY TODAY BECOMING MOSTLY SOUTHWEST AT 8 TO 12 KNOTS
WITH POSSIBLE HIGHER GUSTS BY MID TO LATE AFTERNOON THEN BECOMING
WEST AT 4 TO 6 KNOTS LATER THIS EVENING AND OVERNIGHT OR THROUGH 12Z
TUE. 32/EE

&&

.FIRE WEATHER...WHILE AFTERNOON RELATIVE HUMIDITIES REMAIN ABOVE
CRITICAL LEVELS THROUGH THE WEEK...FREQUENT LIGHTNING AND BRIEF
STRONG WIND GUSTS OF VARYING DIRECTION WILL ACCOMPANY SCATTERED
STORMS THAT DEVELOP EACH DAY.  DAILY DISPERSION VALUES WILL BE
GENERALLY GOOD THROUGH WEDNESDAY. PATCHY LIGHT FOG IS POSSIBLE
DURING THE EARLY MORNING HOURS...BUT IS NOT FORECAST TO BE A
WIDESPREAD CONCERN. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      96  77  94  76 /  20  30  40  30
PENSACOLA   95  80  91  78 /  40  40  50  40
DESTIN      90  80  89  80 /  50  40  50  50
EVERGREEN   98  75  94  74 /  20  40  50  40
WAYNESBORO  97  75  97  73 /  20  40  40  40
CAMDEN      99  75  94  73 /  20  40  50  40
CRESTVIEW   98  74  94  75 /  30  40  50  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 30, 6:36 AM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TEXT...
NATIONAL WEATHER SERVICE MOBILE AL
536 AM CDT MON JUL 30 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-311200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
536 AM CDT MON JUL 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A SEABREEZE FRONT BY EARLY
TO MID AFTERNOON. MORE THUNDERSTORMS WILL DEVELOP TO THE NORTH AND
MOVE SOUTH ACROSS THE FORECAST AREA LATER THIS EVENING AND
OVERNIGHT. SOME STORMS WILL BE STRONG TO SEVERE THIS EVENING AND
POSSIBLY OVERNIGHT. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH
THE STRONGER THUNDERSTORMS. A SLIGHT RISK FOR SEVERE THUNDERSTORM
DEVELOPMENT HAS BEEN ISSUED BY THE STORM PREDICTION CENTER IN NORMAN
OKLAHOMA THROUGH TONIGHT.

DANGEROUS HEAT INDEX VALUES RANGING FROM 103 TO 107 DEGREES CAN BE
EXPECTED ACROSS MANY INLAND AREAS THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED MOSTLY DURING
THE AFTERNOON AND EVENING HOURS THROUGH THE REMAINDER OF THE WEEK.
GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND
PERIODS OF VERY HEAVY RAIN WILL BE LIKELY WITH THE STRONGER STORMS.

WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

DANGEROUS HEAT INDEX VALUES RANGING FROM 103 TO 107 DEGREES CAN BE
EXPECTED EACH AFTERNOON THROUGH MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630-650-655-670-675-311200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
536 AM CDT MON JUL 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG THUNDERSTORMS WITH WINDS IN EXCESS 34 KNOTS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT. THE STRONGER THUNDERSTORMS WILL
BE MOVING SOUTHWARD TOWARDS THE COAST AND OFFSHORE MOSTLY THIS
AFTERNOON AND TONIGHT.

WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG THUNDERSTORMS WITH WINDS IN EXCESS 34 KNOTS WILL BE
POSSIBLE OVER THE MARINE AREA THROUGH THE REMAINDER OF THE WEEK.

WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 2:49 PM EDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa41 min
Jul 30, 3:12 PM EDTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa2 hr
Jul 30, 3:29 PM EDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa46 min
Jul 30, 3:41 PM EDTSevere Thunderstorm WarningMOBEscambia49 min
Jul 30, 3:49 PM EDTSevere Thunderstorm WarningMOBEscambia56 min
Jul 30, 4:04 PM EDTSevere Thunderstorm WarningMOBEscambia56 min
Jul 30, 4:15 PM EDTAreal Flood AdvisoryMOBOkaloosa2 hr
Jul 30, 6:21 PM EDTSevere Thunderstorm WarningMOBSanta Rosa54 min
Jul 30, 1:52 PM EDTSpecial Marine WarningMOB68 min
Jul 30, 2:25 PM EDTSpecial Marine WarningMOB65 min
Jul 30, 3:02 PM EDTSpecial Marine WarningMOB88 min
Jul 30, 3:27 PM EDTSevere Thunderstorm WarningMOBMobile, Washington17 min
Jul 30, 3:28 PM EDTSpecial Marine WarningMOB92 min
Jul 30, 3:34 PM EDTSpecial Marine WarningMOB86 min
Jul 30, 4:03 PM EDTSpecial Marine WarningMOB87 min
Jul 30, 4:30 PM EDTSpecial Marine WarningMOB90 min
Jul 30, 4:38 PM EDTSevere Thunderstorm WarningMOBBaldwin67 min
Jul 30, 5:03 PM EDTSpecial Marine WarningMOB87 min
Jul 30, 5:14 PM EDTSevere Thunderstorm WarningMOBMobile61 min
Jul 30, 5:53 PM EDTSpecial Marine WarningMOB97 min
Jul 30, 6:11 PM EDTSevere Thunderstorm WarningMOBCovington64 min
Jul 30, 7:34 PM EDTSevere Thunderstorm WarningMOBCovington47 min

Nearby

Heat Advisories in Florida, 2012Heat Advisories in Alabama, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.